T Nation

Question About Sore Injection Site


I have started a new cycle of T-400 and dbol. This is now going to be my third cycle however I have never injected in my quads before.

I use a 1in 23g needle at 1 cc per injection. My first quad injection went great no pain. However my second is a tiny bit red and it hurts to walk on. I obviously did not do enough research about quad injection and figured the advice of a buddy was sufficient. I injected in the main part of the quad vs the outer part and from what I have been told I can expect it to be sore for about 5 days or so.

I just want to make sure that this is the case and it is not infected. It is a bit red around the injection site. I would say a circle of red spanning about 1 inch in diameter wide. Not warm to the touch, at least no warmer then any other part of my leg. The pain seems to subside when I do any sort of leg workout.

Also lastly I injected Sunday morning and did not start feeling the pain till Monday. I am very sterile and wash my hands and use alcohol wipes.


too soon to tell if it's an infection.. probably a sterile abscess. If you get a fever then go to the hospital